Universidad Complutense de Madrid
E-Prints Complutense

Another proof for the presentation of the quantum cohomology of the moduli of bundles over a Riemann surface

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (2002) Another proof for the presentation of the quantum cohomology of the moduli of bundles over a Riemann surface. The Bulletin of the London Mathematical Society, 34 (4). pp. 411-414. ISSN 0024-6093

[img]
Preview
PDF
138kB

Official URL: http://blms.oxfordjournals.org/content/34/4/411




Abstract

The presentation of the quantum cohomology of the moduli space of stable vector bundles of rank two and odd degree with xed determinant over a Riemann surface of genus g > 2 is obtained. The argument avoids the use of gauge theory, providing an alternative proof to the one given in [1].


Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21280
Deposited On:10 May 2013 10:57
Last Modified:13 Dec 2018 18:47

Origin of downloads

Repository Staff Only: item control page